How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am taking mono-linyah and clonazepam and zaleplon

Customer Question

I am taking mono-linyah and clonazepam and zaleplon for around a month and I started my period 7 days before I was ready and am still having my period. I also have started cross fit 7 weeks ago I was not sure if these meds or the cross fit could be the reason that is happening
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
These medications can cause problem with your period.
Also you are perimenopausal which makes you prone for prolonged period.
But this can cause anemia from blood loss.
You should see your doctor for a clinical evaluation.
Progesterone tablets can be used to stop the bleeding.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****

Related Medical Questions